# SDR DALA2024112011095

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 76,054 hours, 33,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 EXIT SIGN COVER ABOVE 2R DOOR CAME OFF. CORRECTIVE ACTION: REINSTALLED SIGN COVER. (0666046)
